# SDR SWAA2020032442735

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ACB DOOR THRESHOLD UPPER WEB BS 797-847, RBL 25, WL 156         REMOVED. AND REPLACEMENT ODB DOOR THRESHOLD UPPER WEB FROM R.B.L 25, W.L 156 - B.S. 797-847 IAW. 737-700 SRM 51-40-02-0G-0 AND. DWG. NO: 146A8340 ID: 0009 59826U 05MAR-20
